# SDR IXKA9500017

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Broken
- Location: Nr 1 Generator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT NR 74, AFTER TAKEOFF, NR 1 GEN UNDEREXCITED, ISOLATED GEN LEFT FWD BOOST PUMP CIRCUIT BREAKER POP IN NR 2 TANK, RESET, FORWARD RT BOOST PUMP CIRCUIT BREAKER POPPED, LEFT NR 2 CIRCUIT BREAKER POPPED AGAIN, NR 1 CIRCUIT BREAKER LEFT TANK BOOST PUMP POPPED.  AIRCRAFT RETURNED TO MCO.  FOUND T1 WIRE BROKEN AT NR 1 GEN, REPAIRED T1 WIRE PER 24-50, OPS CHECK OK.  (W)
